Tuesday, January 6, 2009
After a truly horrific night
After a truly horrific night in which the psychotropic drugs caused tremendous and unbearable suffering, I am back on the more pedestrian psychotropics. The mirapex is gone and once again I am miserable with digestive issues. I think I am on speed which makes me high, and very very slow and sluggish. It is hard to function, but after yesterday's total inability to function and last night's hell, I have to say that I feel so much better. I learned today that that the Greek word for pharmocopia is sorcery. I have to laugh to think that TPTB--whether it be the Opus Dei idolators or the political NWO satanic idolators and their puppets, think for one minute they can make some alchemical change that will conform my heart to their heresy. Nope. Won't happen. But don't worry human haters, you can indeed destroy me, make my life unproductive and miserable--that is what you have done quite successfully for the last 10 plus years, and while I can hold on to my faith, I haven't yet come up with a strategy to overcome the bare and most basic of survival modes that I am in.